Abstract:
We consider a realization of ternary logics functions by the circuits with unreliable functional gates in the basis which consists of the Webb function. It is assumed that all gates are supposed to faults on the outputs and they go to the faulty states independently. We present a method for the synthesis of reliable circuits and an upper bound for the unreliability this circuits.
Keywords:
ternary logics function, functional elements circuit, unreliability of a circuit.
Citation:
M. A. Alekhina, O. Yu. Barsukova, “Upper bound of unreliability of circuits in a basis consisting of Webb function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 3, 15–27; Russian Math. (Iz. VUZ), 59:3 (2015), 13–24
\Bibitem{AleBar15}
\by M.~A.~Alekhina, O.~Yu.~Barsukova
\paper Upper bound of unreliability of circuits in a~basis consisting of Webb function
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 3
\pages 15--27
\mathnet{http://mi.mathnet.ru/ivm8979}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 3
\pages 13--24
\crossref{https://doi.org/10.3103/S1066369X15030020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928884914}
Linking options:
https://www.mathnet.ru/eng/ivm8979
https://www.mathnet.ru/eng/ivm/y2015/i3/p15
This publication is cited in the following 9 articles:
Alekhina M., Barsukova O., “Asymptotically Optimum on Unreliability Circuits in the Basis Consisting of the Webb Function in P-K Under Failures of K-1 Type At the Outputs of Elements”, Lobachevskii J. Math., 42:1 (2021), 50–56
M. A. Alekhina, O. Yu. Barsukova, “Synthesis of reliable circuits in the basis consisting of the Webb function in Pk”, Russian Math. (Iz. VUZ), 63:7 (2019), 12–23
O. Barsukova, M. Alekhina, “Synthesis of Reliable Circuits in the Basis Consisting of the Webb Function in P-4 and P-5”, Lobachevskii J. Math., 40:2 (2019), 140–148
M. A. Alekhina, O. Yu. Barsukova, “Asymptotically optimal in reliability circuits in two bases under failures of 0 (k−1) type at the outputs of elements”, Russian Math. (Iz. VUZ), 62:5 (2018), 1–9
M. Alekhina, O. Barsukova, “Upper bound of the circuits unreliability in a complete finite basis (in P3) with arbitrary faults of elements”, Lobachevskii J. Math., 39:1, SI (2018), 13–19
M. A. Alekhina, “Rekurrentnye sootnosheniya dlya nenadezhnostei skhem pri odnotipnykh konstantnykh neispravnostyakh tipov 0 i (k−1) v bazise, sostoyaschem iz funktsii Vebba, v Pk”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2018, no. 4, 78–83
M. A. Alekhina, “O skheme, povyshayuschei nadezhnost v bazise, sostoyaschem iz funktsii Vebba, v Pk”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2017, no. 4, 70–75
M. A. Alekhina, “Rekurrentnye sootnosheniya dlya nenadezhnostei skhem v bazise, sostoyaschem iz funktsii Vebba, v P4 i P5”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2016, no. 3, 19–30
M. A. Alekhina, O. Yu. Barsukova, “Nizhnyaya otsenka nenadezhnosti skhem v bazise, sostoyaschem iz funktsii Vebba”, PDM. Prilozhenie, 2015, no. 8, 102–103